Critical Fujita exponent for a fast diffusive equation with variable coefficients
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Abstract. In this paper, we consider the positive solution to a Cauchy problem in RN of the fast diffusive equation: [수식], with nontrivial, nonnegative initial data. Here [수식}. We prove that [수식] is the critical Fujita exponent. That is, if 1 < q ≤ qc, then every positive solution blows up in finite time, but for q > qc, there exist both global and non-global solutions to the problem.
Abstract
Abstract. In this paper, we consider the positive solution to a Cauchy problem in RN of the fast diffusive equation: [수식], with nontrivial, nonnegative initial data. Here [수식}. We prove that [수식] is the critical Fujita exponent. That is, if 1 < q ≤ qc, then every positive solution blows up in finite time, but for q > qc, there exist both global and non-global solutions to the problem.
참고문헌 (32)
- K. Deng, "The role of critical exponents in blow-up theorems: the sequel", J. Math. Anal. Appl, 243(1), pp.85~126 (2000)
- E. DiBenedetto, "Degenerate Parabolic Equations" (1993), Springer-Verlag
- A. Friedman, "Blow-up of positive solutions of semilinear heat equation", Indiana Univ. Math. J, 34(2), pp.425~447 (1985)
- H. Fujita, "On the blowing up of solutions of the Cauchy problem for ut = u + u1+α", J. Fac. Sci. Univ. Tokyo Sec, 13, pp.109~124 (1966)
- V. A. Galaktionov, "Conditions for global nonexistence and localization for a class of nonlinear parabolic equations", Comput. Math. Math. Phys, 23, pp.35~44 (1983)
- V. A. Galaktionov, "Blow-up for quasilinear heat equations with critical Fujita’s exponents", Proc. Roy. Soc. Edinburgh Sect. A, 124(3), pp.517~525 (1994)
- V. A. Galaktionov, "On un- bounded solutions of the Cauchy problem for the parabolic equation ut = r(uru)+uβ", Soviet Phys. Dokl, 25, pp.458~459 (1980)
- V. A. Galaktionov, "Blowup in Quasilinear Parabolic Equations, De Gruyter Expositions in Math- ematics" (1995), Springer
- V. A. Galaktionov, "A general approach to critical Fujita exponents and systems", Nonlinear Anal, 34(7), pp.1005~1027 (1998)
- K. Hayakawa, "On nonexistence of global solutions of some semilinear parabolic differ- ential equations", Proc. Japan Acad, 49, pp.503~505 (1973)
- Q. Huang, "Life span and asymptotic behavior for a semi- linear parabolic system with slowly decaying initial values", Hokkaido Math. J, 27(2), pp.393~407 (1998)
- H. A. Levine, "The role of critical exponents in blow-up theorems", SIAM Rev, 32(2), pp.262~288 (1990)
- Z. P. Li, "Critical exponents for a fast diffusive polytropic filtration equation with nonlinear boundary flux", J. Math. Anal. Appl, 346(1), pp.55~64 (2008)
- Z. P. Li, "Critical curves for a degenerate parabolic equation with multiple nonlinearities", J. Math. Anal. Appl, 359(1), pp.39~47 (2009)
- Z. P. Li, "Critical curves for a fast diffusive polytropic filtration system coupled via nonlinear boundary flux", Z. Angew. Math. Phys, 60(2), pp.284~298 (2008)
- A. V. Martynenko, "The Cauchy problem for a quasilinear parabolic equation with a source and nonhomogeneous density", Comput. Math. Math. Phys, 47(2), pp.238~248 (2007)
- A. V. Martynenko, "On the behavior of solutions to the Cauchy problem for a degenerate parabolic equation with inhomogeneous density and a source", Comput. Math. Math. Phys, 48(7), pp.1145~1160 (2008)
- K. Mochizuki, "Existence and nonexistence of global solutions to fast diffusions with source", Methods Appl. Anal, 2(1), pp.92~102 (1995)
- K. Mochizuki, "Critical exponent and critical blow-up for quasi-linear parabolic equations", Israel J. Math, 98(1), pp.141~156 (1997)
- Y. W. Qi, "Critical exponents of degenerate parabolic equations", Sci. China Ser. A, 38(10), pp.1153~1162 (1995)
- Y. W. Qi, "The critical exponents of parabolic equations and blow-up in RN", Proc. Roy. Soc. Edinburgh Sect. A, 128(1), pp.123~136 (1998)
- Y. W. Qi, "global existence and nonuniqueness of a nonlinear degenerate equation", Nonlinear Anal, 31(1), pp.117~136 (1998)
- Y. W. Qi, "The critical exponent of degenerate parabolic systems", Z. Angew. Math. Phys, 44(2), pp.249~265 (1993)
- Y. W. Qi, "Critical exponents of quasilinear parabolic equations", J. Math. Anal. Appl, 267(1), pp.264~280 (2002)
- A. E. Scheidegger, "The Physics of Flow Through Porous Media, third ed." (1974), Buffalo
- C. P. Wang, "Critical Fujita exponents of degenerate and singular par- abolic equations", Proc. Roy. Soc. Edinburgh Sect. A, 136(2), pp.415~430 (2006)
- C. P. Wang, "Critical Fujita exponents for a class of quasi- linear equations with homogeneous Neumann boundary data", Nonlinearity, 20(6), pp.1343~1359 (2007)
- Z. J. Wang, "Large time behavior of solutions to Newtonian filtration equation with nonlinear boundary sources", J. Evol. Equ, 7(4), pp.615~648 (2007)
- F. B. Weissler, "Existence and nonexistence of global solutions for a semilinear heat equation", Israel J. Math, 38(1), pp.29~40 (1981)
- Z. Q. Wu, "Nonlinear Diffusion Equations" (2001), Word Scientific
- Y. B. Zeldovich, "Physics and shock waves and high-temperature hy- drodynamic phenomena, Moscow, vol. 2" (1967), Academic Press
- S. N. Zheng, "Large time behaviour of solutions to a class of quasilinear parabolic equations with convection terms", Nonlinearity, 21(9), pp.2179~2200 (2008)
